The article you requested is
Nizatidine-Induced Delirium in a Nonagenarian
J Clin Psychiatry 1997;58:327 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
- Celebrate JCP's 75th Anniversary with a special online-only subscription price of $75.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Central nervous system (CNS) reactions have been associated
with histamine H2 blocker use. Of the 78 cases of H2
blocker-associated CNS disturbances reported in the literature,
63 cases occurred with cimetidine, 13 with ranitidine, and 2
with famotidine. Thus far, no cases of nizatidine-associated
CNS toxicity have been cited. The following case report describes
a patient in which nizatidine maintenance induced
symptoms of delirium.